Product Image: 
₱45.00

Horizontal Tabs

Description

Product Details

Brand Name: Azalan

Ibuprofen + Paracetamol

200 mg/ 325 mg Capsule

Non-Steroidal Anti-Inflammatory Drug/ Analgesic/ Antipyretic

 

FORMULATION

Each capsule contains:

Ibuprofen, USP……………………………………………….200 mg

Paracetamol………………………….……………….…......325 mg

 

DESCRIPTION

Ibuprofen + Paracetamol (Azalan) comes with size 0 hard gelatin capsules with white body and blue cap.

 

WHAT IS IN THE MEDICINE?

Each capsule of Azalan contains Ibuprofen and Paracetamol. Ibuprofen is a Non-Steroidal Anti-Inflammatory Drug that inhibits the synthesis of prostaglandins in the body tissues by inhibiting cyclooxygenase -1 and -2 and has anti- inflammatory, analgesic and

antipyretic properties. Paracetamol, on the other hand exhibits analgesic action by peripheral blockage of pain impulse generation and also produces antipyresis by inhibiting the hypothalamic heat- regulating centre. Its weak anti-inflammatory activity is related to inhibition of prostaglandin synthesis in the CNS.

This combination has a synergistic effect as working together to have greater or improved anti-inflammatory activity and pain relieving effect.

WHAT IS THIS MEDICINE USED FOR?

Ibuprofen is used for the management of mild to moderate pain and inflammation in conditions such as dysmenorrhea, headache including migraine, postoperative pain, dental pain, musculoskeletal and joint disorders such ankylosing spondylitis, osteoarthritis and

rheumatoid arthritis, periarticular disorders such as bursitis and tenosynovitis and soft-tissue disorders such sprains and strains. It is also used to reduce fever. Paracetamol is used for mild to moderate pain and fever.

HOW MUCH AND HOW OFTEN SHOULD YOU USE THIS MEDICINE?

Take 1 capsule with glassful of water every 4 to 6 hours. Should be taken with food (take immediately after meals). Similar with other NSAIDs, the lowest effective dose should be used for the shortest possible time.

WHEN SHOULD YOU NOT TAKE THIS MEDICINE?

Do not take this medicine if you are allergic to any of its ingredient.

• With Ibuprofen, if having treatment of perioperative pain in the setting of Coronary Artery Bypass Grafting (CABG) Surgery; patient whom asthma, urticaria or other allergic-type reaction are precipitated by aspirin or other NSAIDs; active or history of peptic ulcer; history of gastrointestinal (GI) bleeding; and if in the 3rd trimester of pregnancy and lactation.

• With Paracetamol, if with anemia, cardiac and pulmonary disease. Hepatic or severe renal disease.

 

WHAT SHOULD YOU DO IF YOU MISS A DOSE?

Take the missed dose as soon as you remember it. However, if it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule, if still needed for the condition being treated. Do not take double dose to make up for the missed one.

 

WHAT TO DO WHEN YOU HAVE TAKEN MORE THAN THE RECOMMENDED DOSAGE?

If overdose is suspected, immediately consult a doctor, other healthcare professionals or contact the nearest hospital.

HOW SHOULD YOU KEEP THIS MEDICINE?

Store at temperatures not exceeding 30°C.

KEEP OUT OF REACH OF CHILDREN

 

Availability:                                                                                                                                                                            Price/SRP

Ibuprofen + Paracetamol (Azalan) 200 mg/ 325 mg capsule in box of 10’s                                                               SRP Php 45.00

Ibuprofen + Paracetamol (Azalan) 200 mg/ 325 mg capsule in box of 10’s 30’s (in blister pack of 10’s)             SRP Php 135.00

Additional Information
Azalan (Ibuprofen + Paracetamol)